# SDR DALA2016110608278

- Difficulty date: November 5, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 43,781 hours, 20,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 18C INOPERATIVE, REPAIRED BROKEN WIRE
